PhilSci Archive

Items where Author is "Frans, Joachim"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Published Article or Volume

Frans, Joachim and Kosolosky, Laszlo (2014) Revisiting the reliability of published mathematical proofs: where do we go next? THEORIA. An International Journal for Theory, History and Foundations of Science, 29 (3). pp. 345-360. ISSN 2171-679X

This list was generated on Thu Oct 19 12:22:11 2017 EDT.